| Catalog Number |
1788610122 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the case the camera would intermittently drop out and then restart.Therefore, there was loss of image.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.